Bias-corrected maximum semiparametric likelihood estimation under logistic regression models based on case-control data

Zhang, Biao . Journal of Statistical Planning and Inference 2006. 136 (1) :108-124

Locate this article in:

Bibtex

@article{CIS-239871,
  Author = {Zhang, Biao},
  Title = {Bias-corrected maximum semiparametric likelihood estimation under logistic regression models based on case-control data},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {136},
  Number = {1},
  Year = {2006},
  Pages = {108--124},
  Keywords = {Score function, Fisher information matrix, Mixture sampling, Profile likelihood, Biased sampling problem, Score derivative matrix}
}

Similar articles